# SDR SWAA2022070124419

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,335 hours, 34,751 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LINER LOWER SUPPORT ASSY AFT BRACKET CRACKED / [01] R&R R2 DOOR LINER LOWER SUPPORT ASSY AFT BRACKET PER AMM 52-41-31
